MathSciNet Relay Station
MathSciNet bibliographic data
MR1181715 (94e:33001) 33B20 (41A60 65D20)
Temme, N. M. Asymptotic inversion of the incomplete beta function. Asymptotic methods in analysis and combinatorics. J. Comput. Appl. Math. 41 (1992), no. 1-2, 145–157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement